# SDR AALA20101216DFW03

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 20,070 hours, 2,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT STATION RIGHT ESCAPE PATH LIGHT LAMP INOPERATIVE.  REPLACED LAMP FOR AFT FLIGHT ATTENDANT RIGHT ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
